# SDR SWAA2023041315121

- Difficulty date: March 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD AFT OF CARGO DOOR HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS847 TO BS867 RBL22 WL163.5<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED AFT CARGO BAY SHIELD BS 847-867 RBL 22 WL 163.5 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED NEW SHIELD BS 847-867 RBL 22 WL 163.5 PER SRM 51-40-05-0G-0; DWG 146A0081. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL;[06] VERIFIED MEASUREMENT TABLE.;[07] INSTALLED SHIELD ACB BS 847-867 RBL 22 WL 163.5 PER SRM 51-40-02-0G-0; DWG 146A0081.;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
